MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED
Catalog Number 6100003000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when folding back the optional carrying handle of the chassis at the head end, the carrying handle was already folded back more than 90°, lightly touched the red release handle of the optional carrying handle, whereupon the head-side locking mechanism released immediately and the cot lowered abruptly with the patient lying on it upside down to the floor.There were no injuries to the patient, but a user was slightly injured while trying to prevent the cot from sinking.
 
Event or Problem Description
It was reported that when folding back the optional carrying handle of the chassis at the head end, the carrying handle was already folded back more than 90°, lightly touched the red release handle of the optional carrying handle, whereupon the head-side locking mechanism released immediately and the cot lowered abruptly with the patient lying on it upside down to the floor.There were no injuries to the patient, but a user was slightly injured while trying to prevent the cot from sinking.In response to the reported incident, attempts were made to gather further details about the injury and any treatment provided to the caregiver.However, additional information regarding the extent of the injuries or treatment was unavailable.It was confirmed that a local service provider had visited the site and resolved the issue.It was reported that the event was attributed to an error made during maintenance by the service provider most likely attributed to the alignment/adjustment of the base tube/frame assembly.It was reported that no further action was deemed necessary from stryker after repair from the local service provider.
 
Additional Manufacturer Narrative
Updated sections b, d, h.

Brand Name
M-1 COT - BASE HIGH LOAD 28
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20249659
Report Number0001831750-2024-01068
Device Sequence Number15274459
Product Code FPO
UDI-Device Identifier07613327261530
UDI-Public(01)07613327261530(21)080140767
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6100003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6100031000,M-1 COT KNEE GATCH LITTER
Outcome Attributed to Adverse Event Other;
Patient SexUnknown